Jump to content

Accutane

Accutane Question



3 replies to this topic

#1 Guest_bezansonator_*

Guest_bezansonator_*
  • Guests
  • Posts & Likes

Posted 20 May 2013 - 10:17 PM

Hi, I'm a 18 year old male on a 4 month accutane dosage of 40mg once a day every day. I'm currently about 1 1/2 months into my treatment and I was wondering if it is normal to have a smooth face (close to no bumps) and still have a 'pizza face'?

Thanks

#2 mrnegative

mrnegative

    Junior Member

  • Members
  • Posts & Likes
    Posts: 78
    Likes: 38
About Me
  • Gender:Male
  • Joined: 30-March 13

Achievements

     

Posted 21 May 2013 - 12:24 AM

In other words, you basically have no acne but you have a ton of red marks left over? Come on, dude.. 



#3 Jikstah

Jikstah

    OG

  • Members
  • Posts & Likes
    Posts: 35
    Likes: 5
About Me
  • Gender:Male
  • Location:Sydney, Australia
  • Interests:NBA, Kendrick Lamar, science
  • Joined: 27-April 13

Posted 21 May 2013 - 04:26 AM

Hyper-pigmentation and scarring buddy, it will go with time.



#4 Like Moonlight

Like Moonlight

    Member

  • Moderators
  • Posts & Likes
    Posts: 966
    Likes: 170
About Me
  • Gender:Female
  • Joined: 17-May 13

Achievements

     

Posted 22 May 2013 - 06:51 PM

Ya it's very normal. Those marks are called Hyperpigmentaion and take time to fade away and will while you are on accutane. You could use aloe Vera while on accutane to get them to fade. I wouldn't use anything with chemicals at this point you don't want to combine much with accutane ya know. Once you are off the meds you can use fading creams or Hydroquinone creams to fade them away. Clinique also makes a nice fading cream. But yes it's normal. You could use a pressed powder to help cover it. Lots of guys do that! Easy way to cover them a bit and it's not noticeable.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users